| Model Number |
1999/46 |
| Medical Device Problem Code |
Intermittent Capture (1080)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
Event or Problem Description
It was reported that the patient¿s right atrial (ra) lead exhibited intermittent capture.Reassessment of capture was suggested; no changes or interventions were reported.There were no patient consequences.